Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

August 13, 2021Broward County, Florida

NWS Miami, FL issued this special weather statement at Aug 13, 2021, 2:36 AM EDT for Broward County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2021, 2:36 AM EDT (06:36 UTC)
Expired
Aug 13, 2021, 3:00 AM EDT
In force
24 min
Issued by
NWS Miami, FL
Hail
0.00 in
Wind
30

County Broward County, FL

The radar

The Miami radar (KAMX), 78 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 6.6 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2021-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 725 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2021-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
725 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1160 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

263 
WWUS82 KMFL 130636
SPSMFL

Special Weather Statement
National Weather Service Miami FL
236 AM EDT Fri Aug 13 2021
 
FLZ067-068-071-072-168-172-130700-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
236 AM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of northern Broward and
southeastern Palm Beach Counties through 300 AM EDT...

At 236 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Coconut Creek, or over Pompano Beach,
moving northwest at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Boca Raton, Deerfield
Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Coconut Creek, Oakland Park, North Lauderdale, Parkland, Wilton
Manors, Hillsboro Beach, Sea Ranch Lakes, Mission Bay,
Broadview-Pompano Park, Boca Pointe and Boca Del Mar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2625 8004 2615 8010 2625 8038 2648 8020
TIME...MOT...LOC 0636Z 132DEG 20KT 2626 8016 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

$$

SPM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 13, 1:46 AM EDT, 50 minutes earlier.

Area forecast discussion, Aug 13, 1:46 AM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Miami FL
146 AM EDT Fri Aug 13 2021

.AVIATION(06Z TAFS)...
Intermittent MVFR/IFR conditions are possible across the terminals
this morning due to lowering of CIGs/VIS in association with
passing SHRA/TSRA, though VFR conditions should prevail through
about 14-16Z. VCTS may affect terminals through most of the day
today, and intermittent bouts of SHRA/TSRA could impact terminals
ahead of TD Fred, thus short-fused TEMPO groups will likely be
needed. Winds generally easterly around 10-15 kt region-wide
tomorrow. Onset of numerous SHRA/TSRA may occur by early Saturday
morning, though timing will depend on the track and intensity of
TD Fred, of which is still subject to change at this time.

&&

PREV DISCUSSION... (Issued 158 PM EDT Thu Aug 12 2021)

.Strong Storms Possible this Afternoon...
.Wind/Rain Impacts from Fred Late Friday into This Weekend...

SHORT TERM (Rest of Today through Friday)...

High pressure continues across central/northern FL through the
short term period, with a breezy E/NE low-mid level flow in
place whereas upper-level trough over the eastern GOMEX will
support more of a SW flow aloft. For the rest of today, expect the
Atlantic sea breeze to be the dominant of the breezes and surge
towards the Gulf Coast by mid-afternoon. With adequate day time
heating, moisture, and steepened lapse rates, showers and storms
will form along the boundary across inland sections of South FL
and push westward. Some of these storms may be strong, with main
hazards consisting of gusty winds in excess of 45 mph, frequent
lightning, and localized flooding. Decent PoPs linger overnight as
increasing moisture continues to advect into the region as
Tropical Depression Fred closes in.

Speaking of Tropical Depression Fred, it is forecast to progress
near/along the coast of Cuba with a subsequent lowering of
pressures across South Florida and the Bahamian islands late in
the period. This robust pressure gradient will result in
increasingly breezy conditions by Friday, especially over the
Atlantic waters and coastal interface. Otherwise, given
increasing moisture within the easterly flow regime look for
scattered to numerous showers and thunderstorms area-wide by
Friday. Did cap PoPs at 80 percent for the time being.

Efficient rainfall production is possible on Friday as forecast
PW values increase ~2.30 inches and the forecast CAPE profile
becomes taller/skinnier. This in combination with antecedent soil
conditions and recent heavy rainfall will lead to flooding
concerns beginning tomorrow, and this is a sign on what is to come
this weekend. In fact, the WPC maintains a Marginal Risk for
excessive rainfall across the majority of South FL Friday. Aside
from hydro, a strong storm or two will be possible during the
afternoon hours, with gusty winds, lightning, and heavy rainfall
expected.

Temperatures in the short term will be near normal, with heat
indices in the low-mid 100s.

LONG TERM (Friday Night through Thursday)...

Friday Night through Sunday Night:

Our focus turns to Tropical Depression Fred to mark the beginning
of the long term period. Fred's poor organization so far today
lends quite a bit of uncertainty to the forecast, particularly
with the intensity. This will affect level of impacts across South
FL this weekend.

-Threat of heavy rain/flooding has increased for this weekend.
 Continued risk of tropical storm conditons, at least in
 intermittent gusts/squalls, for South FL on Saturday.
-Moderate flooding rain potential for SE FL, with a localized
 flood threat for SW FL on Saturday.
-Level of impacts across South FL will depend largely on Fred's
 strength and track as it moves over the FL Straits late Friday
 and Friday night and passes near the southern peninsula on
 Saturday.
-Deteriorating marine and beach conditions after midnight Friday
 night and continuing through Saturday night.

Regardless of Fred's intensity, rainfall and associated flooding
is the highest threat at this time.

Here's a little more detail on these potential impacts:

Rain and Flooding - An increasingly tall/skinny CAPE profile evolves
in forecast soundings late Friday into Saturday with deep layer
saturation and precipitable water values exceeding 2.5 inches.
This suggests efficient warm processes leading to high
instantaneous rain rates. While rain amounts are *highly*
dependent on the track of Fred (which may change) initial
indications suggest storm totals of 3 to 5 inches are possible
over Southwest Florida, 4 to 7 inches possible over Southeast
Florida, with locally higher amounts of rainfall where repeated
rounds of showers and thunderstorms develop. This may lead to
flooding of urban and poorly draining locations. Therefore, there
is a Slight Risk of excessive rainfall across the eastern half of
South Florida on Saturday with a Marginal Risk of excessive
rainfall across the remainder of South Florida.

Wind - Tropical Storm conditions are *possible* across some portion
of our area by late Friday night into Saturday morning. However it's
too early to be more specific regarding the exact timing, location,
and magnitude of these impacts as this is dependent upon the exact
track and intensity of Fred. In general any preparations should be
completed by Friday at the latest. Keep up with forecast changes.

Tornadoes - Low level shear increases appreciably on Saturday with
magnitudes of 20-25 kt in the 0-1 km layer and effective helicity
values potentially in the 100-300 range. This suggests a potentially
favorable environment for tornadoes. The SPC has included much of
our area in a marginal risk for severe thunderstorms during this
time.

TL;DR Stay current with the latest forecast information from the
National Hurricane Center and NWS Miami.

Monday through Thursday:

Tropical Depression Fred should pull away towards the north
bringing and end to any potential wind impacts. However,
additional moisture may linger during the early portion of the
week leading to additional heavy rain and flooding concerns.
Thereafter a return to a more typical summertime pattern is
expected towards mid week with seasonal temperatures and daily
shower/thunderstorm chances.

MARINE...
Moderate easterly flow should prevail through today, with
scattered showers and storms. Thereafter, Tropical Depression
Fred will approach the area with deteriorating conditions
expected. Numerous showers and storms along with hazardous winds
and waves are possible from Friday into this weekend. Stay current
with the forecast as details regarding specific impacts becomes
clearer.

HYDROLOGY...
While highly dependent upon the track of Fred, rainfall totals of
3 to 5 inches are possible over Southwest Florida, 4 to 7 inches
possible over Southeast Florida, with locally higher amounts of
rainfall where repeated rounds of showers and thunderstorms
develop. This may lead to flooding of urban and poorly drained
locations. Adjustments to these amounts are possible so keep up
with forecast changes. Refer to the Hydrologic Outlook (ESF) for
additional details.

BEACHES...
An enhanced rip current risk will exist into this weekend.
Hazardous beach conditions are likely on Friday into this weekend
with the approach of Tropical Depression Fred.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            78  86  78  89 /  80  90  70  70
West Kendall     76  86  77  90 /  80  90  70  70
Opa-Locka        77  86  77  90 /  80  90  70  70
Homestead        76  85  77  89 /  80  90  70  70
Fort Lauderdale  78  86  78  88 /  80  90  70  70
N Ft Lauderdale  78  86  78  88 /  80  90  70  70
Pembroke Pines   76  84  76  88 /  80  90  70  70
West Palm Beach  76  86  76  88 /  80  90  70  70
Boca Raton       77  86  77  88 /  80  90  70  70
Naples           76  87  77  88 /  50  90  70  80

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Watch for FLZ069-075-174.

AM...None.
GM...Tropical Storm Watch for GMZ656-657-676.

&&

Update/Aviation...Fell
Tonight/Saturday and Marine...Fell
Saturday Night through Friday...Bhatti

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Aug 12, 3:25 PM EDT, 11 hours 11 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
325 PM EDT Thu Aug 12 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
130730-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
325 PM EDT Thu Aug 12 2021

...Scattered to Numerous Thunderstorms Possible This Afternoon...
...Moderate Risk Of Rip Currents East Coast...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Scattered to numerous thunderstorms will be possible
this afternoon, with the greatest coverage anticipated over the
interior and Gulf coast region. The primary threats will be locally
strong wind gusts, frequent lightning, and localized flooding.

Flooding: Localized flooding from heavy rainfall will be possible
today, mainly across metro portions of Southwest Florida.

Rip Currents: An enhanced rip current risk at all east coast beaches.

Wind: A few storms could become strong and may be capable of
producing wind gusts in excess 45 mph.

Waterspouts: Waterspouts will be possible with showers and
thunderstorms across all local waters.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Scattered showers and thunderstorms will be possible through this
week, primarily over the interior and western portions of South
Florida. Locally gusty winds, waterspouts, localized flooding, and
frequent lightning strikes may accompany this activity.

An elevated risk of rip currents along the Atlantic beaches of South
Florida this week as easterly winds strengthen across the region.

Tropical Depression Fred is forecast to move west-northwestward
across the western Atlantic waters and approach South Florida late
this week into the weekend, potential impacts would be Friday evening
and Saturday. The threat for heavy rain/flooding has increased for
this weekend along with the risk for tropical storm conditions, at
least in intermittent gusts/squalls. This is a reminder that folks
should continue with their typical level of vigilance and
preparedness, and keep up with the latest forecast information from
the National Hurricane Center and NWS Miami.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Fell

In the hours before

Local storm report, Aug 12, 11:08 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1108 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLOOD            MIAMI BEACH             25.81N 80.12W
08/12/2021                   MIAMI-DADE         FL   PUBLIC

            WATER UP TO BUMPERS ON VEHICLES. 40 ST AT
            COLLINS AVE IN MID BEACH. PICTURE RELAYED
            VIA SOCIAL MEDIA.

&&

SPM
Special weather statement, Aug 12, 11:14 PM EDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Miami FL
1114 PM EDT Thu Aug 12 2021

FLZ073-173-174-130400-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1114 PM EDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of central Miami-Dade
County through MIDNIGHT EDT...

At 1114 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Homestead, moving west at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Homestead, Homestead General Airport, Homestead Miami Speedway, The
Redland, Florida City, Homestead Base, Naranja, Princeton, Royal Palm
Ranger, Leisure City, Homestead Bayfront Park and Goulds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2552 8029 2530 8033 2537 8072 2566 8066
TIME...MOT...LOC 0314Z 107DEG 20KT 2545 8046

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SPM
Local storm report, Aug 12, 11:18 PM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1118 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      MIAMI BEACH             25.81N 80.12W
08/12/2021                   MIAMI-DADE         FL   PUBLIC

            WATER ENCROACHING ON BUSINESS ENTRANCES WITH
            SANDBAGGING ONGOING. WATER NEAR OR OVER
            BUMPERS ON VEHICLES. SOME ROADS IMPASSABLE.
            MID BEACH AREA IN MIAMI BEACH NEAR COLLINS
            AVE AND 40 ST. PICTURES AND VIDEO RELAYED
            VIA SOCIAL MEDIA.

&&

SPM
Special weather statement, Aug 12, 11:58 PM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Miami FL
1158 PM EDT Thu Aug 12 2021

FLZ073-074-173-130445-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1158 PM EDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of central Miami-Dade
County through 1245 AM EDT...

At 1158 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Cutler Bay, or near Black Point, moving
west at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Miami, Homestead, Coral Gables, Key Biscayne, South Miami, Homestead
Miami Speedway, Black Point, The Redland, Kendall, Pinecrest, Florida
City, Homestead Base, Naranja, Glenvar Heights, Richmond West,
Richmond Heights, Country Walk, Kendale Lakes, Leisure City and
Palmetto Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2563 8010 2560 8013 2557 8011 2538 8016
      2547 8053 2575 8047 2569 8008
TIME...MOT...LOC 0358Z 101DEG 24KT 2559 8032

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SPM
Special weather statement, Aug 13, 1:38 AM EDT, 58 minutes before
Special Weather Statement
National Weather Service Miami FL
138 AM EDT Fri Aug 13 2021

FLZ071-072-130615-
Inland Broward County FL-Metro Broward County FL-
138 AM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of southern Broward
County through 215 AM EDT...

At 138 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Intersection I-75 And Griffin Road, or
over Pembroke Pines, moving northwest at 10 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pembroke Pines, Miramar, Davie, Plantation, Sunrise, Weston, Cooper
City, Sawgrass Mills Mall, Royal Palm Ranches, Sunshine Acres,
Intersection I-75 And U.S. 27, Intersection I-75 And Griffin Road,
Pine Island Ridge, East Toll Gate On Alligator Alley and Markham
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2605 8024 2596 8035 2605 8058 2625 8038
TIME...MOT...LOC 0538Z 132DEG 9KT 2604 8035

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

SPM
Special weather statement, Aug 13, 2:36 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
236 AM EDT Fri Aug 13 2021

FLZ067-068-071-072-168-172-130700-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
236 AM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of northern Broward and
southeastern Palm Beach Counties through 300 AM EDT...

At 236 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Coconut Creek, or over Pompano Beach,
moving northwest at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Boca Raton, Deerfield
Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Coconut Creek, Oakland Park, North Lauderdale, Parkland, Wilton
Manors, Hillsboro Beach, Sea Ranch Lakes, Mission Bay,
Broadview-Pompano Park, Boca Pointe and Boca Del Mar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2625 8004 2615 8010 2625 8038 2648 8020
TIME...MOT...LOC 0636Z 132DEG 20KT 2626 8016

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

SPM

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Aug 12, 8:40 PM EDTSpecial Marine WarningMFL50 min
Aug 12, 9:25 PM EDTSpecial Marine WarningMFL35 min
Aug 12, 9:33 PM EDTSpecial Marine WarningMFL27 min
Aug 12, 9:34 PM EDTSpecial Marine WarningMFL56 min
Aug 12, 9:36 PM EDTSpecial Weather StatementMFLMiami-Dade24 min
Aug 12, 10:06 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Aug 12, 10:15 PM EDTSpecial Weather StatementMFLMiami-Dade30 min
Aug 12, 10:18 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Aug 12, 10:20 PM EDTSpecial Marine WarningMFL25 min
Aug 12, 10:28 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Aug 12, 10:32 PM EDTSpecial Marine WarningMFL28 min
Aug 12, 10:43 PM EDTSpecial Marine WarningMFL32 min
Aug 12, 10:48 PM EDTFlash Flood WarningMFLMiami-Dade3 hr
Aug 12, 10:48 PM EDTSpecial Marine WarningMFL27 min
Aug 12, 11:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Aug 12, 11:14 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Aug 12, 11:40 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Aug 12, 11:52 PM EDTSpecial Marine WarningMFL38 min
Aug 12, 11:58 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Aug 13, 12:21 AM EDTSpecial Marine WarningMFL39 min
Aug 13, 12:45 AM EDTSpecial Marine WarningMFL30 min
Aug 13, 1:14 AM EDTSpecial Marine WarningMFL31 min
Aug 13, 1:38 AM EDTSpecial Weather StatementMFLBroward37 min
Aug 13, 2:06 AM EDTAreal Flood AdvisoryMFLBroward3 hr
Aug 13, 2:44 AM EDTSpecial Weather StatementMFLBroward31 min
Aug 13, 3:11 AM EDTAreal Flood AdvisoryMFLBroward2 hr
Aug 13, 4:41 AM EDTFlood WatchMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more63 hr
Aug 13, 4:52 AM EDTTropical Storm WarningMFL30 hr
Aug 13, 5:44 AM EDTRip Current StatementMFLBroward, Collier, Miami-Dade, Palm Beach3 days
Aug 13, 9:57 AM EDTAreal Flood AdvisoryMFLMiami-Dade108 min
Aug 13, 11:45 AM EDTSpecial Marine WarningMFL30 min
Aug 13, 11:46 AM EDTSpecial Weather StatementMFLMiami-Dade29 min
Aug 13, 12:53 PM EDTSpecial Weather StatementMFLMiami-Dade37 min
Aug 13, 1:43 PM EDTSpecial Weather StatementMFLGlades47 min
Aug 13, 2:13 PM EDTSmall Craft AdvisoryMFL54 hr
Aug 13, 2:18 PM EDTSpecial Weather StatementMFLGlades27 min
Aug 13, 3:59 PM EDTSpecial Marine WarningMFL61 min
Aug 13, 4:58 PM EDTSpecial Marine WarningMFL62 min
Aug 13, 6:23 PM EDTSpecial Weather StatementMFLGlades37 min
Aug 13, 7:02 PM EDTSpecial Weather StatementMFLHendry28 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.